MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: W/ VERTAPLEX HV; POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT

STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: W/ VERTAPLEX HV; POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT
Catalog Number 0607687000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 03/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
It was reported that a patient who had received a vertebralplasty procedure had returned to the hospital complaining of shortness of breath.After a ct scan was performed, cement was located in the patient's lungs and heart.Attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
This correction is being filed to update outcomes attributed to the adverse event.
 
Event or Problem Description

Brand Name
AUTOPLEX SYSTEM: W/ VERTAPLEX HV
Common Device Name
POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8578444
Report Number0001811755-2019-01588
Device Sequence Number2191593
Product Code LOD
UDI-Device Identifier37613252039250
UDI-Public37613252039250
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K032945
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0607687000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;